# SDR LR7A2020061922267

- Difficulty date: June 12, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,890 hours, 33,675 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FOR SKIN REPLACEMENT FOUND RT ELEVATOR RIB CRACKED HSS71.54R.   REPAIR ACCOMPLISHED IAW SRM, 51-140-20.
